# SDR ASOA2013120509585

- Difficulty date: November 12, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAS BETWEEN STRINGERS 12A & 13A LT AT FS 625 ARE CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
